# SDR QXEA2023100300138

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 504 hours, 381 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 140492
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 1,936 hours, 1,660 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE W/O 334729, T/C ECMP-TCQ REPLACEMENT. R&R OF THRUST CONTROL QUADRANT REQUIRED. REPLACED THROTTLE QUADRANT IAW E175 AMM 76-11-01-000/400-801-A. OPS CHECK GOOD. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD READS CAT III. MTX CONTROL ADVISED. RETURNED TO SERVICE.
